American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 167 found      Go to page: 1 2 3 4 5 6

[61] A. Ait Taleb and E. Hanebaly. A fixed point theorem and its application to integral equations in modular function spaces. Proc. Amer. Math. Soc. 127 (1999) 2335-2342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Steve Hudson and Mark Leckband. A sharp exponential inequality for Lorentz-Sobolev spaces on bounded domains. Proc. Amer. Math. Soc. 127 (1999) 2029-2033. MR 1643410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Wang Baoxiang and Wang Tingfu. Support functionals and smooth points in abstract $M$ spaces. Proc. Amer. Math. Soc. 127 (1999) 1761-1770. MR 1487344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Joan Cerdà and Joaquim Martín. Conjugate Hardy's inequalities with decreasing weights. Proc. Amer. Math. Soc. 126 (1998) 2341-2344. MR 1443375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] David E. Edmunds, Petr Gurka and Bohumír Opic. Norms of embeddings of logarithmic Bessel potential spaces. Proc. Amer. Math. Soc. 126 (1998) 2417-2425. MR 1451796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Pawe\l Kolwicz and Ryszard Pluciennik. $P$-convexity of Orlicz-Bochner spaces. Proc. Amer. Math. Soc. 126 (1998) 2315-2322. MR 1443391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Lech Drewnowski and Iwo Labuda. Lacunary convergence of series in $L_0$. Proc. Amer. Math. Soc. 126 (1998) 1655-1659. MR 1443149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Yunan Cui, Henryk Hudzik and Hongwei Zhu. Maluta's coefficient in Musielak-Orlicz sequence spaces equipped with the Orlicz norm. Proc. Amer. Math. Soc. 126 (1998) 115-121. MR 1389512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Heinrich P. Lotz and N. T. Peck. Sublattices of the Banach envelope of weak $L^1$. Proc. Amer. Math. Soc. 126 (1998) 75-84. MR 1343710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Elida V. Ferreyra. On a negative result concerning interpolation with change of measures for Lorentz spaces. Proc. Amer. Math. Soc. 125 (1997) 1413-1417. MR 1363418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] P. G. Dodds, T. K. Dodds and F. A. Sukochev. Lifting of Kadec-Klee properties to symmetric spaces of measurable operators . Proc. Amer. Math. Soc. 125 (1997) 1457-1467. MR 1371122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Rong-Qing Jia. Shift-invariant spaces on the real line. Proc. Amer. Math. Soc. 125 (1997) 785-793. MR 1350950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Jesús Bastero and Francisco J. Ruiz. Elementary reverse Hölder type inequalities with application to operator interpolation theory . Proc. Amer. Math. Soc. 124 (1996) 3183-3192. MR 1363446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Hiro-o Kita. On maximal functions in Orlicz spaces. Proc. Amer. Math. Soc. 124 (1996) 3019-3025. MR 1376993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] F. A. Sukochev. Non-isomorphism of $L_p$-spaces associated with finite and infinite von Neumann algebras . Proc. Amer. Math. Soc. 124 (1996) 1517-1527. MR 1317053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] María J. Carro, Alejandro García del Amo and Javier Soria. Weak-type weights and normable Lorentz spaces . Proc. Amer. Math. Soc. 124 (1996) 849-857. MR 1307501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Alexander Koldobsky. A Banach subspace of $L_{1/2}$ which does not embed in $L_1$ (isometric version). Proc. Amer. Math. Soc. 124 (1996) 155-160. MR 1285999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] J. García-Cuerva and K. S. Kazarian. Spline wavelet bases of weighted $L\sp p$ spaces, $1\leq p<\infty$ . Proc. Amer. Math. Soc. 123 (1995) 433-439. MR 1216812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Beata Randrianantoanina. Contractive projections in nonatomic function spaces . Proc. Amer. Math. Soc. 123 (1995) 1747-1750. MR 1273518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] William Beckner. Pitt's inequality and the uncertainty principle . Proc. Amer. Math. Soc. 123 (1995) 1897-1905. MR 1254832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Songwei Qian. $\epsilon$-isometric embeddings . Proc. Amer. Math. Soc. 123 (1995) 1797-1803. MR 1260178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Zhibao Hu. The weak stability of the positive face in $L\sp 1$ . Proc. Amer. Math. Soc. 123 (1995) 131-134. MR 1213862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Henryk Hudzik and Anna Kamińska. Monotonicity properties of Lorentz spaces . Proc. Amer. Math. Soc. 123 (1995) 2715-2721. MR 1273499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Gun-Marie Lövblom. Uniform homeomorphisms between the unit balls in $L\sb p$ and $l\sb p$ . Proc. Amer. Math. Soc. 123 (1995) 405-409. MR 1227523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Goran Peškir. Best constants in Kahane-Khintchine inequalities for complex Steinhaus functions . Proc. Amer. Math. Soc. 123 (1995) 3101-3111. MR 1283561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Guillermo P. Curbera. Banach space properties of $L\sp 1$ of a vector measure . Proc. Amer. Math. Soc. 123 (1995) 3797-3806. MR 1285984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Alexander Koldobsky. Common subspaces of $L\sb p$-spaces . Proc. Amer. Math. Soc. 122 (1994) 207-212. MR 1195482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Jerzy Szulga. Some geometric properties of spaces associated with multiple stable integrals . Proc. Amer. Math. Soc. 120 (1994) 457-464. MR 1203992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Lawrence G. Brown and Bradley J. Lucier. Best approximations in $L\sp 1$ are near best in $L\sp p,\ p<1$ . Proc. Amer. Math. Soc. 120 (1994) 97-100. MR 1107269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Jong-Guk Bak. An interpolation theorem and a sharp form of a multilinear fractional integration theorem . Proc. Amer. Math. Soc. 120 (1994) 435-441. MR 1182696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 167 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia